# SDR IPXA09555838

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 REMOVE THE VERTICAL STAB LT SIDE FORWARD LOWER PANEL TO FACILITATE REPAIR ON CARD 803048.  REMOVED DELAMINATED PANEL, REPAIR UNSUCCESSFUL REPLACED PANEL IAW SRM 51-40-02-0G.
